# SDR AALA201506129004

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 66,965 hours, 25,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101K
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER COMING OFF AFT OF 4L DOOR.  SECURED EMER LIGHT COVER AT 4L DOOR.
